このエントリーをはてなブックマークに追加
ID 56019
FullText URL
Author
Hayata, Takahiro Graduate School of Science and Engineering, Yamagata University
Ishikawa, Masao Graduate School of Natural Science and Technology, Okayama University
Abstract
The aim of this paper is to answer the question in Remark 8.2 of Takahiro Hayata, Harutaka Koseki, and Takayuki Oda, Matrix coefficients of the middle discrete series of SU(2; 2), J. Funct. Anal. 185 (2001), 297{341, by giving an elementary proof of certain identities on binomials.
Keywords
binomial-coefficient identity
middle discrete series
real semi-simple Lie groups.
Note
Mathematics Subject Classi cation. Primary 05A10; Secondary 05A19, 22E40, 33C05.
This research was partially supported by grant-in-aid from the Japan Society for the Promotion of Science (Grant Numbers 16K05068).
Published Date
2018-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume60
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
Start Page
221
End Page
231
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
Official Url
http://www.math.okayama-u.ac.jp/mjou/
language
英語
Copyright Holders
Copyright©2018 by the Editorial Board of Mathematical Journal of Okayama University
File Version
publisher
Refereed
True
Submission Path
mjou/vol59/iss1/12